# SDR SWAA2017082315882

- Difficulty date: August 16, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 287A40159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FEEDER CABLE BRACKET CRACKED AT BS 867, STR 3R.  R&R BRACKET IAW DWG & SRM.
